Pacific Journal of Mathematics

The use of mitotic ordinals in cardinal arithmetic.

Alexander Abian

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 1-6.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959636

Mathematical Reviews number (MathSciNet)
MR0472532

Zentralblatt MATH identifier
0254.04002

Subjects
Primary: 04A10

Citation

Abian, Alexander. The use of mitotic ordinals in cardinal arithmetic. Pacific J. Math. 43 (1972), no. 1, 1--6. https://projecteuclid.org/euclid.pjm/1102959636


Export citation

References

  • [1] A. Abian, Theory of Sets and Transfinite Arithmetic, W. B. Saunders(1965).
  • [2] A. Tarski, Quelques theorernes sur Us alephs, Fund. Math., 7 (1925), 1-14.